# SDR DXTA2021071945380

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N214QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6072
- Aircraft time: 4,569 hours, 2,572 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

HYDRAULIC LINE: HYDRAULIC FLUID LEAKING NEAR LEFT MAIN BRAKE. HIGH PITCH SQUEAKING HEARD WHEN LEFT BRAKE WAS ACTUATED PRIOR TO HYDRAULIC LEAK DISCOVERY. //SIGNOFF// CLEANED OFF ALL HYDRAULIC FLUID AROUND BRAKES AND TIRES AND WHEELWELL FOUND LOOSE HYDRAULIC LINE LEADING TO #2 BRAKE. TIGHTENED LINE AS REQUIRED AND APPLIED HYDRAULIC PRESSURE. NO LEAKS FOUND. SERVICED #3 HYDRAULIC RESERVOIR SYSTEM IAW CL-650 AMM 12-12-29. NO FURTHER DEFECTS NOTED.
